# SDR GTIA2021041535686

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 18,628 hours, 8,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRE SERVICE -SERVICED L1 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00. LEAK CHECK GOOD
